# SDR SWAA2024031453828

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS907 TO BS 927 AND BTW STR25R TO STR 27R FWD POSITION AT AFT CARGO COMPARTMENT 2024-123420<[01] REPLACED ANGLE LOCATED BTW BS907 TO BS 927 AND BTW STR25R TO STR 27R FWD POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV-. SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
